# SDR UALA2009040600974

- Difficulty date: April 5, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 30,332 hours, 11,868 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32142410
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU 10WL FAILS TEST, INTERNAL UNIT FAULT.  T/S EMERGENCY LIGHTING IAW TSM 33-51-00.  FOUND BAD EPSU 10WL ABOVE L1 DOOR.  REMOVED & REPLACED, OP CHECK GOOD.
